Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 5, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Mar 26, 2023, 9:47 AM EDT for Meriwether County, Pike County, Troup County, Georgia. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 9:47 AM EDT (13:47 UTC)
- Expired
- Mar 26, 2023, 2:05 PM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Meriwether County, GA, Pike County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 11:15 AM EDT | FLASH FLOOD | 2 Sw Concord, GA | WATER OVER THE ROAD AT THE INTERSECTION OF HWY 18 AND FLAT SHOALS RD. |
| Mar 26, 11:30 AM EDT | FLASH FLOOD | 1 Ene Imlac, GA | ROAD FLOODED ON COVERED BRIDGE RD NEAR RED OAK CREEK. |
| Mar 26, 11:53 AM EDT | FLASH FLOOD | 4 Ne Zebulon, GA | WATER OVER THE ROAD AT THE INTERSECTION OF GRESHAM ROAD AND KENDRICK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 88 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.8 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1004 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.3
The text
As transmitted.
338
WGUS52 KFFC 261347
FFWFFC
GAC199-231-285-261945-
/O.NEW.KFFC.FF.W.0005.230326T1347Z-230326T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
947 AM EDT Sun Mar 26 2023
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Meriwether County in west central Georgia...
Northern Pike County in west central Georgia...
Troup County in west central Georgia...
* Until 345 PM EDT.
* At 947 AM EDT, Radar and automated rain gauges have estimated
between 1 and 3 inches of rain have fallen. Additional rainfall
amounts of 1 to 2 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
LaGrange, Greenville, West Point, Hogansville, Pine Mountain,
Luthersville, Williamson, Haralson, Lone Oak, Gay, Concord,
Odessadale, Saint Marks, Mountville, Stovall, Big Springs, Louise,
Rocky Mount, Wooster and Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3287 8518 3300 8521 3321 8486 3320 8487
3319 8485 3322 8485 3322 8451 3319 8450
3321 8443 3318 8435 3319 8425 3313 8425
3313 8434 3305 8447 3301 8460 3301 8469
3293 8483 3287 8484
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$1 follow-up statement
158
WGUS72 KFFC 261805
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
205 PM EDT Sun Mar 26 2023
GAC199-231-285-261815-
/O.CAN.KFFC.FF.W.0005.000000T0000Z-230326T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meriwether GA-Pike GA-Troup GA-
205 PM EDT Sun Mar 26 2023
...FLASH FLOOD WARNING IS CANCELLED FOR MERIWETHER, NORTHERN PIKE
AND TROUP COUNTIES...
The heavy rain has ended and flooding is no longer expected to pose
a threat. Please continue to heed any remaining road closures.
A Flood Watch remains in effect until 800 AM EDT Monday for portions
of central Georgia, east central Georgia, north central Georgia,
northeast Georgia and west central Georgia.
LAT...LON 3287 8518 3300 8521 3321 8486 3320 8487
3319 8485 3322 8485 3322 8451 3319 8450
3321 8443 3318 8435 3319 8425 3313 8425
3313 8434 3305 8447 3301 8460 3301 8469
3293 8483 3287 8484
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 9:28 AM EDT, 19 minutes earlier.
Area forecast discussion, Mar 26, 9:28 AM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 928 AM EDT Sun Mar 26 2023 ...Morning Update... .UPDATE... Issued at 916 AM EDT Sun Mar 26 2023 Widespread thunderstorms are ongoing this morning, focused near a lingering stationary frontal boundary bisecting the center of the CWA. These storms will train across the same areas as deep layer flow remains aligned along the boundary. Given the training of these efficient rainfall producers, a Flood Watch has been issued for this area for the ongoing and increasing threat of flash flooding. The watch will remain in place through 12Z Monday as an additional round of showers and thunderstorms will occur within these same areas overnight as another shortwave pushes through. Additional rainfall amounts of 1-3" with locally higher amounts of 3-5" are expected through this afternoon and into tonight. The threat for severe weather also remains for these areas for the next few hours where an ongoing Tornado and Severe Thunderstorm Watch are in effect. RW && .SHORT TERM... (Today through Monday) Issued at 346 AM EDT Sun Mar 26 2023 A favorable environment for active weather remains in place across the entire south east. The OOZ sounding indicates steep low level lapse rates and SB CAPE at 1200K/KG. Dewpoints have remain in the mid to upper 60s south of a cold front that has all but stalled across northern Georgia. The only thing the environment needs is a push to get things going. Which it may get with a short wave that pushes through this morning. A few storms in Alabama have already begin to pop along the front and have found themselves in environment favorable for developing a significant hail core and damaging winds. We're expecting this trend to continue and these storms will likely begin to impact our CWA after 5 AM. Timing and location have still been challenging to nail down. A Td boundary has set up across northern GA slicing the metro in two along an SW to NE axis. Given the latest guidance, confidence is beginning to grow that the severe threat will remain largely south and east of a line from LaGrange to Athens. The primary threat with these storms will be damaging winds and large hail but an isolated tornado can't be ruled out; especially closer to the GA/AL border where SRH will approach 200 m2/s-2. This afternoon, the threat for severe weather will begin to diminish, but heavy rain and thunderstorms are expected to continue along the front leading to the next potential hazard which will be flash flooding. WPC indicates a slight risk for excessive rainfall supported by a bullseye of QPF along and south of the cold front in excess of 3" Sunday and into Monday. A flood watch may be warranted later this morning. Vaughn && .LONG TERM... (Monday night through Saturday) Issued at 346 AM EDT Sun Mar 26 2023 A short-lived reprieve from a very active Short Term period will begin Monday night as a weak frontal boundary stalls across Central Georgia once again. With a reinforcing push from a drier, continental airmass on its way, one final wave of precipitation is expected Tuesday morning and afternoon. A weak upper-level impulse will be moving embedded within quasi-zonal flow aloft with just enough moisture and lift to squeezed out a round of numerous, light showers and isolated thunderstorms primarily across Central Georgia ahead of a stronger cold front forecast on Tuesday Night. By Wednesday, a surface high pressure will finally dominate the weather pattern across the state as surface dewpoints drop into the mid 30s in North Georgia and mid 40s in Central Georgia. This break in the active weather is expected to last roughly through Friday, with some mid-level ridging setting up on Thursday morning through Friday morning before upper-level southwesterly flow sets in. With the surface high pressure in place, temperatures are expected to gradually climb each day with highs in the upper 60s forecast on Wednesday climb to near 80 on Friday. Additionally, PWATs will also gradually increase as mid- and upper-level moisture advect in to the area over the surface high with values jumping from 0.25-0.50 inches on Wednesday morning to around 1.25 inches on Friday afternoon, priming the area for the next round of active showers and storms. On Saturday, an upper-level shortwave with an accompanied low pressure system across the MidWest will pull up Gulf moisture into the region before a cold front enters the Southeastern CONUS. Model consensus is pretty high currently, but seeing how this is well in the extended forecast, changes may occur in the coming days. However, at this moment rain showers and thunderstorms are once again expected, though there's hope that at least this system could be one that exits quickly and doesn't linger for several days. Thiem && .AVIATION... (12Z TAFS) Issued at 722 AM EDT Sun Mar 26 2023 As winds become more SSW after 12Z, TSRA are more likely to push north into ATL. The TEMPO for TSRA for 12-16Z still remains the best time for ATL to see impacts. SHRA is expected to come to a pause between 17-02Z and another wave will push through after 02Z. Winds will remain west of south but could be variable at times; especially between waves. //ATL Confidence...12Z Update... Medium on TSRA timing and winds Medium to High on all other elements Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 61 79 50 68 / 90 60 20 40 Atlanta 63 77 52 67 / 90 70 20 40 Blairsville 55 72 44 64 / 80 40 10 30 Cartersville 60 77 48 67 / 80 30 20 30 Columbus 64 81 56 70 / 80 80 30 50 Gainesville 60 77 50 67 / 90 60 10 30 Macon 64 80 56 70 / 70 70 20 50 Rome 60 77 48 69 / 70 0 10 30 Peachtree City 62 79 51 69 / 90 70 20 40 Vidalia 67 81 61 73 / 50 50 20 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday morning for GAZ036>039-046>062- 066>076-078>085-089>095. && SHORT TERM...RW LONG TERM....Thiem AVIATION...Vaughn
Hazardous weather outlook, Mar 26, 9:06 AM EDT, 41 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 906 AM EDT Sun Mar 26 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 906 AM EDT Sun Mar 26 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A stationary frontal boundary will remain situated across north and central portions of Georgia through tonight. The boundary will serve as a focus for multiple waves of showers and thunderstorms through early morning. Heavy rainfall will be likely, and a Flash Flood Watch has been issued for widespread totals of 1 to 3 inches of rainfall, with locally higher amounts of up to 5 inches possible. In addition, strong to severe storms will be possible later this afternoon and into the overnight hours, mainly along and south of the Interstate 20 corridor. The primary severe weather hazards will be damaging wind gusts and large hail. Brief tornadoes will also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is the potential for multiple rounds of heavy showers and thunderstorms through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 26, 8:56 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
856 AM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM TSTM WND DMG 1 N MILLEDGEVILLE 33.09N 83.23W
03/26/2023 BALDWIN GA BROADCAST MEDIA
SEVERAL TREES AND POWERLINES DOWN NEAR THE
INTERSECTION OF MLK AND JEFFERSON ST.
&&
MGWSpecial weather statement, Mar 26, 9:13 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
913 AM EDT Sun Mar 26 2023
GAZ066-078-261400-
Harris GA-Troup GA-
913 AM EDT Sun Mar 26 2023
...Strong thunderstorms will impact portions of Troup and
northwestern Harris Counties through 1000 AM EDT...
At 913 AM EDT, a line of strong thunderstorms was along a line
extending from State Line Park to near Denson to Chambers County
Lake, and moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, West Point, Hogansville, Mountville, Cannonville, Louise,
State Line Park, Abbottsford, Piedmont Heights, Hillcrest, Big
Springs, Wares Crossroads, Jones Crossroads, Baughs Crossroads,
Smiths Crossroad, Whitesville-Pine Lake and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 100 PM EDT for west central
Georgia.
&&
LAT...LON 3322 8486 3292 8486 3276 8513 3276 8514
3278 8512 3281 8517 3283 8517 3285 8515
3286 8519 3307 8522
TIME...MOT...LOC 1313Z 257DEG 29KT 3302 8519 3291 8527 3283 8536
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 26, 9:15 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 AM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 5 NW PINE MOUNTAIN-CALL 32.90N 84.91W
03/26/2023 TROUP GA TRAINED SPOTTER
MULTIPLE TREES AND POWERLINES DOWN NEAR OAK
GROVE RD NW OF PINE MOUNTAIN GA.
&&
MGWSpecial weather statement, Mar 26, 9:15 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
915 AM EDT Sun Mar 26 2023
GAZ059-071-072-261345-
Monroe GA-Jones GA-Jasper GA-
915 AM EDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of northeastern Monroe,
northwestern Jones and southern Jasper Counties through 945 AM EDT...
At 915 AM EDT, a strong thunderstorm was near Forsyth, moving east at
40 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Bradley, Wayside, Hillsboro, Berner, Round Oak, Juliette,
Adgateville, Plant Scherer and Jarrell Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.
&&
LAT...LON 3304 8392 3317 8392 3320 8384 3318 8382
3319 8381 3320 8382 3330 8354 3305 8355
TIME...MOT...LOC 1315Z 254DEG 35KT 3310 8390
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 26, 9:29 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 AM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM TORNADO 1 WNW MILLEDGEVILLE 33.09N 83.24W
03/26/2023 BALDWIN GA BROADCAST MEDIA
MULTIPLE TREES AND POWERLINES DOWN ACROSS
NORTH MILLEDGEVILLE. THE HOSPITAL SUSTAINED
ROOF DAMAGE.
&&Special weather statement, Mar 26, 9:39 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
939 AM EDT Sun Mar 26 2023
GAZ061-062-075-261445-
Hancock GA-Glascock GA-Warren GA-
939 AM EDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of Warren, central
Hancock and northern Glascock Counties through 1045 AM EDT...
At 938 AM EDT, a strong thunderstorm was centered near Sparta,
moving east at 45 mph. Very heavy rainfall was also occurring.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
minor flooding especially in poor drainage areas.
Locations impacted include...
Warrenton, Sparta, Norwood, Camak, Springfield, Shoals, Devereux,
Jewell, Beall Springs, Mayfield, Powelton, Reese, Mesena,
Shoulderbone, Bastonville and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 100 PM EDT for east central
Georgia.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
east central Georgia.
&&
LAT...LON 3330 8240 3318 8309 3339 8309 3344 8292
3344 8285 3346 8286 3354 8262 3346 8259
3341 8255 3335 8255 3336 8253 3334 8250
3334 8245 3333 8242 3332 8241 3331 8239
TIME...MOT...LOC 1338Z 254DEG 40KT 3329 8298
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:17 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Mar 25, 9:26 PM EDT | Special Weather Statement | FFC | Muscogee | 34 min |
| Mar 26, 3:09 AM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Mar 26, 4:11 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 64 min |
| Mar 26, 4:28 AM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Mar 26, 4:55 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 50 min |
| Mar 26, 5:03 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 27 min |
| Mar 26, 5:24 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 51 min |
| Mar 26, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 47 min |
| Mar 26, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 38 min |
| Mar 26, 5:39 AM EDT | Special Weather Statement | FFC | Heard | 51 min |
| Mar 26, 5:52 AM EDT | Special Weather Statement | FFC | Upson | 8 min |
| Mar 26, 6:02 AM EDT | Special Weather Statement | FFC | Monroe | 43 min |
| Mar 26, 6:05 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Mar 26, 6:10 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 50 min |
| Mar 26, 6:11 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 34 min |
| Mar 26, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 59 min |
| Mar 26, 6:34 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 12 min |
| Mar 26, 6:38 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Lamar, Meriwether, Pike, Spalding | 52 min |
| Mar 26, 6:52 AM EDT | Tornado Warning | FFC | Harris, Meriwether, Troup | 38 min |
| Mar 26, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Putnam | 48 min |
| Mar 26, 7:11 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 49 min |
| Mar 26, 7:23 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Monroe, Pike, Spalding | 32 min |
| Mar 26, 7:25 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 35 min |
| Mar 26, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 53 min |
| Mar 26, 7:41 AM EDT | Tornado Warning | FFC | Baldwin, Hancock | 34 min |
| Mar 26, 7:45 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Upson | 30 min |
| Mar 26, 7:58 AM EDT | Special Weather Statement | FFC | Putnam | 47 min |
| Mar 26, 8:01 AM EDT | Special Weather Statement | FFC | Troup | 44 min |
| Mar 26, 8:05 AM EDT | Special Weather Statement | FFC | Butts | 40 min |
| Mar 26, 8:15 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 45 min |
| Mar 26, 8:16 AM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Mar 26, 8:31 AM EDT | Flash Flood Warning | FFC | Meriwether, Pike, Upson | 8 hr |
| Mar 26, 8:50 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 55 min |
| Mar 26, 8:56 AM EDT | Flood Watch | FFC | Baldwin, Banks, Barrow, Bibb, Butts, Carroll and 55 more | 29 hr |
| Mar 26, 9:13 AM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Mar 26, 9:15 AM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 26, 9:35 AM EDT | Flash Flood Warning | FFC | Jasper, Jones, Lamar, Monroe, Putnam | 6 hr |
| Mar 26, 9:39 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 66 min |
| Mar 26, 9:58 AM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Mar 26, 10:04 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 26 min |
| Mar 26, 10:06 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 56 hr |
| Mar 26, 10:26 AM EDT | Flash Flood Warning | FFC | Baldwin, Hancock, Putnam, Warren | 6 hr |
| Mar 26, 10:36 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock | 54 min |
| Mar 26, 11:12 AM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Mar 26, 12:08 PM EDT | River Flood Warning | FFC | Jones | 42 hr |
| Mar 26, 2:52 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 53 hr |
| Mar 26, 3:00 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Mar 26, 4:16 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Mar 26, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 39 min |
| Mar 26, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 45 min |
| Mar 26, 5:04 PM EDT | River Flood Warning | FFC | Troup | 51 hr |
| Mar 26, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee, Talbot | 39 min |
| Mar 26, 5:35 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Mar 26, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 51 min |
| Mar 26, 6:15 PM EDT | Special Weather Statement | FFC | Schley | 30 min |
| Mar 26, 6:46 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Mar 26, 7:10 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Mar 26, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 41 min |
| Mar 26, 7:50 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Mar 26, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 38 min |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.